Excedrin PM Headache Pain Reliever / Nighttime Sleep-Aid Caplets

Excedrin PM Headache Pain Reliever / Nighttime Sleep-Aid Caplets

100 ct pkg

Ingredients

Active Ingredients (in Each Caplet) - Purposes. Acetaminophen 250 Mg - Pain Reliever. Aspirin 250 Mg (NSAID*) - Pain Reliever. Diphenhydramine Citrate 38 Mg - Nighttime Sleep-Aid. *Nonsteroidal Anti-Inflammatory Drug. Inactive Ingredients: Benzoic Acid, Calcium Carbonate, FD&C Blue#1 Aluminum Lake, Hydroxypropyl Cellulose Low Substituted, Hypromellose, Magnesium Stearate, Maltodextrin, Medium-Chain Triglycerides, Polydextrose, Polysorbate 80, Povidone, Pregelatinized Corn Starch, Silicified Microcrystalline Cellulose, Stearic Acid, Talc, Titanium Dioxide, Yellow Iron Oxide, Zinc Stearate.

Details

Excedrin® PM Headache Pain Reliever/Nighttime Sleep-Aid Caplets. Triple action formula. Acetaminophen, aspirin (NSAID) and diphenhydramine citrate. Caffeine-free. Non-habit forming. Uses: For the temporary relief of occasional headaches and minor aches and pains with accompanying sleeplessness. Questions or comments? 1-800-452-0051. Visit us at www.excedrin.com. ©2014.

Do not use more than directed. Do not use in children under 12 years of age. Adults and children 12 years of age and over: take 2 caplets at bedtime, with a full glass of water. Do not take more than 2 caplets in 24 hours, unless directed by a doctor. Other information: Store at 20 degrees - 25 degrees C (68 degrees - 77 degrees F). Close cap tightly after use. Read all product information before using. Keep this box for important information.

Manufacturer

Novartis Consumer Health, Inc.

Address

Parsippany, NJ 07054-0622

Phone

1-800-452-0051